# SDR CALA2025011401906

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 67,291 hours, 29,649 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: D5331052100040
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 192MB FOUND OPEN UPON ARRIVAL. 192MB WAS MANUALLY REMOVED FROM THE AIRCRAFT PANEL 192LB VIA CDL 28B AND STORED IN THE FLIGHT DECK.ACCESS PANEL RIGHT SIDE OF FUESLAGE WAS FOUND OPEN DURING POST WALK VISIBLE DAMAGE NOTED REMOVED DOOR 192MB. UPLOADED PHOTOS OF CRACKED FAIRING 192LB ATTACH POINT. CONTACTED EG FOR DISPOSITION/ECRA.  COMPLIED WITH PART 1 ECRA 5335-01232. APPROVED FLIGHT CYCLE. COMPLIED WITH PART 1 ECRA 5335-01232. CDL 28B COMPLIED WITH PER ECRA. PART 2 NOT REQUIRED. PART 3 PERMANENT REPAIR WITHIN 1 OKAY TO DIP FAIRING 192LB DAMAGE PER ECRA 5335-01232. REPAIR MUST BE ACCOMPLISHED WITHIN 1 FLIGHT CYCLE TOMC-APPROVAL FROM SC1ELBYC COMMENT APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. RECORDS UPDATE ....HC T/A : 1 FC .......HC/U389717 TOMCQC REV PERFORMED REPLACED WING BODY FAIRING 192LB REF AMM 53-35-11-400-001.
